Journal of Computational Finance

Welcome to Volume 16, Issue 2 of The Journal of Computational Finance. In this paper we present 4 research papers: 'Pricing options on realized variance in the Heston model with jumps in returns and volatility Part II. An approximate distribution of discrete variance' by Artur Sepp, 'Dual quantization for random walks with with application to credit derivatives' by Gilles Pages and Benedikt Wilbertz, 'A variance reduction technique using a quantized Brownian motion as a control variate' by Antoine Lejay and Victor Reutenauer, and 'Estimating multiple option Greeks simultaneously using random parameter regression' by Haifeng Fu, Xing Jin, Guangming Pan and Yanrong Yang.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: